Results 1 to 2 of 2
Lexapro Reaction?
  1. #1
    megt07 is offline New Member
    Join Date
    Apr 2011
    Posts
    1

    Default Lexapro Reaction?

    I don't know if I'm just having a bad reaction but here's the story...

    I'm a 22 year old female who was diagnosed with Major Depressive Disorder and Panic Disorder when I was 20 years old. For the first year I was on 20mg of Celexa and then the following year it was bumped up to 40mg. Last week I was suddenly stricken with a wave of panic attacks (upwards of 10+ a day) and I went back to my doctor. He prescribed me Lexapro 20mg a day (this was 7 days ago).

    I'm having flu like systems, body aches, cramps, indigestion, runny stools, lack of an appetite and nausea. I'm also having daily crying spells that last upwards of an hour or more. My panic attacks have lessened within this week but I still feel anxious and more depressed than ever. I've also been taking 12.5mg of Promethazine for the nausea and Xanax .75mg whenever I need to for panic attack (I'm trying not to take them).

    I just want to know if this is normal or if I need to go back and see my physician. I was told Lexapro and Celexa were almost identical and the doctor said the changes shouldn't be significant but I feel like a totally different person. Like an emotionless zombie. I just need some help, thanks.

  2. #2
    Rollercoaster is offline Member
    Join Date
    Jan 2010
    Posts
    77

    Default

    I don't know whether it is normal or not since everyone seems to react differently to these drugs but I would probably go with my gut instinct, and with the symptoms you have described I would definitely seek advice from my physician.

    It could be that you have coincidentally got a bug or flue

    Take care, I hope you are feeling better very soon.

    xx

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22